# SDR I5EA2019050300001

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 58,768 hours, 37,615 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFT CARGO DOOR COMPT. SECTION 46. -02 EA DENTS OF 3" BETWEEN STA 807 AND 827.  CORRECTIVE ACTION: PERFORMED MAJOR REPAIR CATEGORY B ON AFT CARGO DOOR COMPT. SECTION 46. IAW SRM 52-22-01 FIG 201, REPAIR 2 AND 3 AND I.P.I. N 2019323 DATED MARCH 20, 2019. REF N/R 0140.
